Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 17, NWS Fort Worth, TX

May 15, 2013Dallas County, Texas

NWS Fort Worth, TX issued this tornado warning at May 15, 2013, 9:30 PM CDT for Dallas County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2013, 9:30 PM CDT (02:30 UTC)
Expired
May 15, 2013, 10:15 PM CDT
In force
45 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 57 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:28 PM CDTSevere Thunderstorm WatchSPC9 hr
May 15, 6:01 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1604 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1604 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
436 m²/s²
Significant tornado parameter
3.0
Supercell composite
20.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WFUS54 KFWD 160230
TORFWD
TXC113-160315-
/O.NEW.KFWD.TO.W.0017.130516T0230Z-130516T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
930 PM CDT WED MAY 15 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL DALLAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1015 PM CDT

* AT 930 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR COCKRELL
  HILL...MOVING EAST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  DALLAS AROUND 1005 PM CDT...
  HUTCHINS AROUND 1010 PM CDT...
  BALCH SPRINGS AND MESQUITE AROUND 1015 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 416 AND 431...
I-20 BETWEEN MILE MARKERS 449 AND 460...
I-30 BETWEEN MILE MARKERS 26 AND 50...
I-45 BETWEEN MILE MARKERS 278 AND 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

&&

LAT...LON 3288 9659 3264 9653 3260 9697 3277 9701
TIME...MOT...LOC 0230Z 258DEG 12KT 3270 9689

$$


82/JLD
2 follow-up statements
293 
WWUS54 KFWD 160245
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT WED MAY 15 2013

TXC113-160315-
/O.CON.KFWD.TO.W.0017.000000T0000Z-130516T0315Z/
DALLAS TX-
945 PM CDT WED MAY 15 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR CENTRAL
DALLAS COUNTY...

AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS 
LOCATED NEAR COCKRELL HILL...MOVING NORTHEAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  DALLAS AROUND 1005 PM CDT...
  MESQUITE AND BALCH SPRINGS AROUND 1015 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 418 AND 430...
I-30 BETWEEN MILE MARKERS 33 AND 50...
I-45 BETWEEN MILE MARKERS 280 AND 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3288 9659 3267 9654 3265 9686 3280 9691
TIME...MOT...LOC 0245Z 243DEG 13KT 3273 9683

$$


82/JLD
361 
WWUS54 KFWD 160301
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 PM CDT WED MAY 15 2013

TXC113-160311-
/O.CAN.KFWD.TO.W.0017.000000T0000Z-130516T0315Z/
DALLAS TX-
1001 PM CDT WED MAY 15 2013

...THE TORNADO WARNING FOR CENTRAL DALLAS COUNTY IS CANCELLED...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 418 AND 431...
I-30 BETWEEN MILE MARKERS 33 AND 50...
I-45 BETWEEN MILE MARKERS 280 AND 284.

AT 1001 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. 
THE TORNADO WARNING WAS CANCELLED. A SEVERE THUNDERSTORM WARNING 
REMAINS IN EFFECT FOR CENTRAL AND EASTERN DALLAS COUNTY FOR A HAIL 
THREAT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3288 9659 3267 9654 3265 9686 3280 9691
TIME...MOT...LOC 0301Z 243DEG 13KT 3276 9677

$$


82/JLD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 15, 6:48 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 15, 6:48 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT WED MAY 15 2013

.UPDATE...
THE FORECASTS HAVE BEEN UPDATED TO INCLUDE TORNADO WATCH 161 FOR
THE WESTERN HALF OF NORTH TEXAS. AT 630 PM...SEVERAL SUPERCELL
THUNDERSTORMS EXTENDED NORTH TO SOUTH FROM BOWIE TO NORTH OF
GOLDTHWAITE. THERE HAVE BEEN MULTIPLE REPORTS OF BASEBALL OR
GREATER SIZED HAIL WITH THESE STORMS. ACTIVITY IS APPROACHING THE
I-35 CORRIDOR INCLUDING THE DALLAS-FORT WORTH METROPLEX FROM THE
WEST. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE
POSSIBLE WITH THESE STORMS. PLEASE STAY TUNED TO THE LATEST WATCH
AND WARNING INFORMATION FOR THE LATEST UPDATES IN YOUR AREA.

30

&&

.AVIATION...
THE CYCLONIC CIRCULATION OF THE UPPER LOW OVER OKLAHOMA IS DRIVING
STORM MOTION ACROSS NORTH TEXAS TODAY. ACTIVITY OVER EASTERN
COUNTIES WILL LIKELY MOVE NORTHEAST AWAY FROM TAF SITES. WILL NEED
TO KEEP AN EYE ON DEVELOPMENT WEST AND NORTHWEST OF THE AREA
WHERE GOOD INSTABILITY RESIDES. THE CURRENT THINKING IS THAT
STORMS SHOULD INCREASE OVER THE NEXT FEW HOURS WEST OF I-35 AS A
SUBTLE DISTURBANCE ROTATES AROUND THE SOUTHWEST QUADRANT OF THE
UPPER LOW...AND THIS ACTIVITY WOULD PROPAGATE EAST TOWARDS THE
METROPLEX.

DEVELOPMENT REMAINED ISOLATED MOST OF THE AFTERNOON...BUT THE
LATEST TRENDS AND BLEND OF HI-RESOLUTION GUIDANCE INDICATES THAT
MORE WIDESPREAD CONVECTION CAN BE EXPECTED...WHICH WOULD BE NEAR
THE METRO AREA TERMINALS 01-02Z. WILL THEREFORE MAINTAIN THE VCTS
BEGINNING IN THAT TIME FRAME. MAY NEED TO STICK WITH A TEMPO GROUP
02-05Z...THOUGH LATE ADJUSTMENTS MAY BE MADE DEPENDING ON RADAR
TRENDS. FOR WACO...TIMING WILL BE SIMILAR DUE TO EXPECTED
DEVELOPMENT OVER WESTERN PORTIONS OF CENTRAL TEXAS DURING THE NEXT
FEW HOURS. THIS ACTIVITY WOULD MOVE EAST TOWARDS THE WACO
AREA...WHICH ALLOWING FOR AT LEAST A VCTS DURING THE 02-05Z TIME
FRAME. ACTIVITY WILL MOVE EAST OF THE AREA LATE TONIGHT AROUND
06Z. OTHERWISE CIGS SHOULD REMAIN PREDOMINATELY MVFR THROUGH
MIDDAY TOMORROW. BRIEF IFR CONDITIONS CAN ALSO BE EXPECTED IN
THUNDERSTORMS.

30

&&

.PREV DISCUSSION... /ISSUED 342 PM CDT WED MAY 15 2013/
THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN OKLAHOMA AND ADJACENT
PORTIONS OF NORTH TEXAS ON THE SOUTHEAST SIDE OF AN UPPER LOW.
SOME OF THE ACTIVITY ON OUR SIDE OF THE RED RIVER MAY POSE A HAIL
THREAT THE REMAINDER OF THE AFTERNOON.

IN SUNNY AREAS FROM SAN ANGELO TO ABILENE TO WICHITA FALLS...
TEMPERATURES HAVE CLIMBED WELL INTO THE 80S. A DRYLINE IS WELL
WEST...MAINTAINING 60+ DEW POINTS ACROSS THIS AREA. WHATEVER
MINIMAL CAP REMAINS THERE WILL LIKELY ERODE WITH ADDITIONAL
SURFACE HEATING AND LARGE-SCALE LIFT...RESULTING IN CONVECTIVE
INITIATION WELL AHEAD OF THE DRYLINE. WITH CONSIDERABLE
INSTABILITY...CYCLONIC SHEAR...AND STRONG LAPSE RATES ALOFT...
THE STORM MODE WILL FAVOR RAPIDLY DEVELOPING SUPERCELLS PRODUCING
LARGE HAIL. SURFACE CYCLOGENESIS IS BEING INDUCED IN THE WAKE OF
THE EXITING UPPER LOW ACROSS THE HIGH PLAINS OF WEST TEXAS.
AS THE CONVECTION DEVELOPS LATE THIS AFTERNOON...THE SURFACE WINDS
SHOULD BEGIN BACKING IN RESPONSE TO THE SURFACE LOW AND ANY
RESULTING DRYLINE BULGE. THE INCREASING EASTERLY COMPONENT IN THE
SURFACE WINDS WILL ENHANCE THE CYCLONIC SHEAR...PARTICULARLY IN
THE LOW-LEVELS...ENHANCING THE TORNADO THREAT WITH ANY ISOLATED
SUPERCELLS. THIS ACTIVITY MAY IMPACT WESTERN ZONES BEFORE SUNSET.

THE ONGOING CONVECTION IS RACING TO THE NORTHEAST. BUT AS THE UPPER
LOW CONTINUES TO DRIFT NORTHEASTWARD ACROSS OKLAHOMA...THE FLOW
ALOFT ABOVE WESTERN ZONES WILL VEER MARKEDLY. THIS WILL FURTHER
ENHANCE THE DIRECTIONAL SHEAR ASSOCIATED WITH THE CYCLONE...
AND INCREASE THE POTENTIAL FOR NEW DEVELOPMENT TO MOVE SOUTHEAST
INTO NORTH TEXAS THIS EVENING. THE FLOW MIGHT SUGGEST THE STORMS
WOULD THEN SWING NORTHEASTWARD INTO NORTHEAST TEXAS OVERNIGHT. BUT
IF THE CONVECTION CAN CONGEAL INTO AN MCS IN OUR NORTHWESTERN
ZONES AND GENERATE A WELL DEFINED COLD POOL...IT WOULD LIKELY
CONTINUE SURGING SOUTHEASTWARD DEEP INTO THE CWA TONIGHT...FED BY
A SOUTHERLY LLJ OF 30-40KTS. ALTHOUGH A TORNADO THREAT MAY PERSIST
INTO THE EVENING HOURS...SUCH A CONVECTIVE COMPLEX WOULD LIKELY
TRANSITION INTO A SIGNIFICANT WIND EVENT. THE SEVERE THUNDERSTORM
WATCH THROUGH MIDNIGHT WILL COVER BOTH THE HAIL THREAT EARLY AND
THE DAMAGING WIND THREAT LATER THIS EVENING. THE MAIN TIME FRAME
FOR IMPACTS IN THE DALLAS/FORT WORTH METROPLEX WILL BE 9 PM TO
2 AM CDT.

THE CONVECTION WILL COME TO AN END ON THURSDAY AS THE LOW EXITS
THE REGION. MID AND UPPER RIDGING WILL PASS THROUGH ON FRIDAY...
PROVIDING A BRIEF RESPITE BEFORE THE NEXT TROUGH APPROACHES ON
SATURDAY. A DRYLINE MAY DEVELOP IN WEST TEXAS...ANY CONVECTION
ALONG WHICH MAY REACH OUR WESTERN ZONES. EXTENDED GUIDANCE IS
DIVERGING ON THE EVOLUTION OF THE UPPER TROUGH NEXT WEEK. WILL
CONTINUE TO KEEP THE ASSOCIATED SURFACE FRONT FROM ENTERING THE
CWA...BUT MAINTAIN SOME LOW-END RAIN CHANCES.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  83  70  89  71 /  60  20  10   5  10
WACO, TX              68  85  71  90  72 /  40  10  10  10   5
PARIS, TX             63  76  66  82  68 /  70  30  10  10  10
DENTON, TX            66  83  69  89  70 /  70  20  10   5  10
MCKINNEY, TX          66  80  68  86  69 /  70  30  10  10  10
DALLAS, TX            67  83  70  89  72 /  60  20  10   5  10
TERRELL, TX           65  80  68  86  70 /  60  20  10  10  10
CORSICANA, TX         65  82  69  87  70 /  40  20  10   5   5
TEMPLE, TX            67  86  70  89  71 /  30  10  10  10   0
MINERAL WELLS, TX     66  86  67  94  69 /  60  20  10   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 15, 3:57 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT WED MAY 15 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161115-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
357 PM CDT WED MAY 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL TEXAS THROUGH TONIGHT. SOME OF THE STORMS WILL BE SEVERE
PRODUCING LARGE HAIL AND DAMAGING DOWNBURST WINDS. A FEW
TORNADOES ARE POSSIBLE...ESPECIALLY WEST OF THE I-35 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL LINGER THURSDAY MORNING ACROSS MUCH OF
NORTH AND CENTRAL TEXAS AND WILL EXIT THE REGION TO THE NORTHEAST
THURSDAY AFTERNOON.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN WEST OF A LAMPASAS
TO BOWIE LINE SATURDAY AFTERNOON AND EVENING. SOME STORMS MAY BECOME
SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE
A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
LATE SUNDAY AND AGAIN MONDAY NIGHT THROUGH TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY NORTHWEST OF A GOLDTHWAITE...
FORT WORTH...SHERMAN LINE THROUGH THIS EVENING. SPOTTER
ACTIVATION MAY BE NEEDED ACROSS THE REST OF NORTH TEXAS LATE
EVENING INTO THE OVERNIGHT HOURS.

In the hours before

Local storm report, May 15, 8:16 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             9 S HAMILTON            31.57N  98.12W
05/15/2013  E1.75 INCH       HAMILTON           TX   TRAINED SPOTTER
Local storm report, May 15, 8:24 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             1 SSE SHIVE             31.61N  98.22W
05/15/2013  E2.75 INCH       HAMILTON           TX   TRAINED SPOTTER
Local storm report, May 15, 8:50 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND GST     2 SSE GRAPEVINE         32.90N  97.07W
05/15/2013  M59 MPH          TARRANT            TX   ASOS

            DFW ASOS
Local storm report, May 15, 8:57 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
857 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             CLEBURNE                32.35N  97.40W
05/15/2013  E1.75 INCH       JOHNSON            TX   EMERGENCY MNGR

            2100 BLOCK OF PEBBLECREEK
Special weather statement, May 15, 9:05 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CDT WED MAY 15 2013

TXZ141-160230-
COMANCHE TX-
905 PM CDT WED MAY 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COMANCHE COUNTY

AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF COMANCHE...MOVING EAST AT
30 MPH.

DE LEON IS IN THE PATH OF THIS STORM.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3226 9855 3195 9833 3194 9833 3185 9843
      3186 9877 3208 9892
TIME...MOT...LOC 0205Z 278DEG 24KT 3206 9870

25
Local storm report, May 15, 9:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
921 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TSTM WND GST     CLEBURNE                32.35N  97.40W
05/15/2013  E80 MPH          JOHNSON            TX   TRAINED SPOTTER

            AT THE CLEBURNE HOSPITAL

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:08 PM CDTSevere Thunderstorm WarningFWDParker52 min
May 15, 7:13 PM CDTTornado WarningFWDParker47 min
May 15, 7:13 PM CDTTornado WarningFWDMontague, Wise62 min
May 15, 7:24 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise51 min
May 15, 7:40 PM CDTTornado WarningFWDHood50 min
May 15, 7:41 PM CDTFlash Flood WarningFWDParker2 hr
May 15, 7:44 PM CDTSevere Thunderstorm WarningFWDCooke61 min
May 15, 7:56 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
May 15, 7:58 PM CDTSevere Thunderstorm WarningFWDHood, Johnson62 min
May 15, 7:59 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton61 min
May 15, 8:01 PM CDTSevere Thunderstorm WarningFWDMontague44 min
May 15, 8:05 PM CDTTornado WarningFWDJohnson, Parker, Tarrant40 min
May 15, 8:08 PM CDTTornado WarningFWDHood, Johnson52 min
May 15, 8:13 PM CDTSevere Thunderstorm WarningFWDDenton, Wise62 min
May 15, 8:22 PM CDTSevere Thunderstorm WarningFWDJack, Young38 min
May 15, 8:27 PM CDTTornado WarningFWDCoryell, Hamilton48 min
May 15, 8:32 PM CDTTornado WarningFWDDallas, Tarrant43 min
May 15, 8:36 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise54 min
May 15, 8:45 PM CDTSevere Thunderstorm WarningFWDMontague, Wise45 min
May 15, 8:54 PM CDTSevere Thunderstorm WarningFWDJack66 min
May 15, 8:58 PM CDTTornado WarningFWDJohnson47 min
May 15, 9:01 PM CDTTornado WarningFWDCoryell, Hamilton44 min
May 15, 9:02 PM CDTSevere Thunderstorm WarningFWDJohnson58 min
May 15, 9:05 PM CDTSpecial Weather StatementFWDComanche25 min
May 15, 9:13 PM CDTSevere Thunderstorm WarningFWDDallas62 min
May 15, 9:23 PM CDTTornado WarningFWDJohnson22 min
May 15, 9:38 PM CDTSevere Thunderstorm WarningFWDComanche, Erath67 min
May 15, 9:44 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton61 min
May 15, 9:45 PM CDTTornado WarningFWDEllis, Hill, Johnson45 min
May 15, 9:52 PM CDTSpecial Weather StatementFWDCollin23 min
May 15, 9:58 PM CDTAreal Flood AdvisoryFWDCollin, Denton, Wise3 hr
May 15, 10:01 PM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 15, 10:01 PM CDTSevere Thunderstorm WarningFWDJohnson59 min
May 15, 10:07 PM CDTSpecial Weather StatementFWDHood23 min
May 15, 10:09 PM CDTSpecial Weather StatementFWDWise36 min
May 15, 10:22 PM CDTFlash Flood WarningFWDJohnson113 min
May 15, 10:25 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant, Wise35 min
May 15, 10:28 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills62 min
May 15, 10:38 PM CDTSpecial Weather StatementFWDSomervell37 min
May 15, 10:41 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant64 min
May 15, 10:43 PM CDTSpecial Weather StatementFWDTarrant32 min
May 15, 10:50 PM CDTAreal Flood AdvisoryFWDDallas, Rockwall115 min
May 15, 10:54 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson66 min
May 15, 10:55 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant50 min
May 15, 11:02 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas58 min
May 15, 11:11 PM CDTRiver Flood WarningFWDDallas15 hr
May 15, 11:42 PM CDTSpecial Weather StatementFWDMcLennan33 min
May 15, 11:46 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro44 min
May 16, 12:08 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro52 min
May 16, 12:13 AM CDTTornado WarningFWDEllis, Kaufman, Navarro32 min
May 16, 12:26 AM CDTSevere Thunderstorm WarningFWDLampasas49 min
May 16, 12:40 AM CDTSpecial Weather StatementFWDFreestone, Navarro35 min
May 16, 12:56 AM CDTSpecial Weather StatementFWDBell34 min
May 16, 1:03 AM CDTAreal Flood AdvisoryFWDDallas3 hr
May 16, 1:11 AM CDTSpecial Weather StatementFWDBell64 min
May 16, 2:44 AM CDTSpecial Weather StatementFWDMilam31 min
May 16, 3:20 AM CDTSpecial Weather StatementFWDMilam25 min
May 16, 3:48 AM CDTSpecial Weather StatementFWDRobertson27 min
May 16, 7:00 AM CDTSpecial Weather StatementFWDCollin30 min
May 16, 7:13 AM CDTSpecial Weather StatementFWDCollin32 min
May 16, 7:52 AM CDTSpecial Weather StatementFWDFannin23 min
May 16, 8:04 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson56 min
May 16, 8:22 AM CDTSpecial Weather StatementFWDGrayson23 min
May 16, 9:10 AM CDTAreal Flood AdvisoryFWDFannin3 hr
May 16, 10:58 AM CDTSpecial Weather StatementFWDFannin32 min
May 16, 11:04 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar116 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.